MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.44 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.44 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®,; STOPCOCK, I.V. SET
Catalog Number B33540
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date is unknown.1 jan 2024 has been used as a place holder.The event was report to icu medical through the following contact: reporter facility name: (b)(6).Reporter name: (b)(6).Reporter address: (b)(6).Reporter email: (b)(6).Reporter phone number:(b)(6).Brand name - 4" (10 cm) appx 0.44 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps (red, white, blue), rotating luer.
 
Event or Problem Description
On an unknown date the event involved is 4" smallbore trifuse ext set w/3 microclave® clear, 3 clamps, rotating luer that experienced air in line which required ultra-sound medical intervention.The reporter stated that ¿after filling the extensions with salt before use and connecting them to the child, air bubbles appear in the fluid path.In several cases, the bubble was found during ultrasound in the child's vein¿.There was patient involvement, but unknown human harm.
 
Additional Manufacturer Narrative
Investigation summary: no 011-mc33029 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
4" (10 CM) APPX 0.44 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE®,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19930131
Report Number9617594-2024-01084
Device Sequence Number2760625
Product Code FMG
UDI-Device Identifier00887709055780
UDI-Public00887709055780
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberB33540
Device Lot Number13890272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown